ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О локальных граничных свойствах мероморфных функций, суммируемых по площади со сферической производной

Айрапетян, А. Н. (1977) О локальных граничных свойствах мероморфных функций, суммируемых по площади со сферической производной. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 12 (3). pp. 234-240.

[img]
Preview
PDF
Download (1938Kb) | Preview
    Item Type: Article
    Additional Information: Աֆերիկ ածանցյալով, մակերեսով հանրագումարի մերոմորֆ ֆունկցիաների լոկալ եզրային հատկությունների մասին։ On local boundary properties of meromorphic functions with summable spheric derivatives.
    Uncontrolled Keywords: Հայրապետյան Ա. Ն., Airapetian A. N.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 28 Feb 2013 14:25
    Last Modified: 28 Feb 2013 14:29
    URI: http://mathematics.asj-oa.am/id/eprint/1757

    Actions (login required)

    View Item